Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomachache and gastritis. Noticed mucus in stool. CT scan normal. What could be causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have had extremely painful cramping for almost a week now. I have a lot of gas by burbing a lot by pressing down on the pain in my stomach. My stool has been light brown yellowish color and looks fuzzy its soft. yesterday the was like a yellow mucus, sometimes i feel constipated or i only go just a tiny bit but feel a little better still and other times it comes out very easy.but anytime i have to go I'm in the worst pain imaginable I went to the hospital they did blood work and a ct scan and everything came back normal. I'm in so much pain help what could this possibly be? I have been eating very bland like bread or rice drinking tea with honey and water staying away from dairy. This is the first time anything like this ever has happened. I feel relief after I make a bowel movement while I go to the bathroom I'm burbing . The pain doesn't ever completely go away. When I stand up or walk it makes it worse. A heating pad gives the cramping a little bit of relief. I'm on these medications. Prednisone 5mg 1x , prograf 4mg 2x, cymbalta 60mg 1x, metoprolol 100mg 1x, niphedipine 30mg 2x, OxyContin 20mg 2x, oxycodone 15mg 1 every 6 hrs, baclofen 10 mg 1x, baby aspirin 81mg 1x, intermezzo 1.75 mg at bedtime as needed its a new sleeping medicine a sublingual. Thank u I hope u can help me
Posted Thu, 21 Feb 2013 in Digestion and Bowels
Answered by Dr. Rahul Kumar 7 hours later
Hello dear, thanks for such a detailed history. With all the details, I can find the following causes for your problem.

1. Severe gastritis - as you are taking lot of medication.
2. lupus- lupus itself can involve the gut. There can be vasculitis of gut
3. infection- as you have semi formed stool and pain.
4. Irritable bowel syndrome- as your symptoms is changing.

Now from this list I would keep infections and lupus on top.

I would suggest you to XXXXXXX a gastroenterologist, and discuss the above causes.
You might need to take a course of antibiotics.

An advice from my side.... please take isabgul husk daily with water at bed time. This will surely help you.

Wishing you a rapid recovery. Let me know if you have further queries.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor